# SDR AALA202308239080

- Difficulty date: August 18, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 70,285 hours, 28,835 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Knob
- Part number: UNKNOWN
- Condition: Sticks
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY DOOR HANDLE STICKS, DIFFICULT TO OPERATE. LUBRICATED AFT LAVATORY DOOR KNOB PER AMM 52-50-00.
